# SDR CALA2011021400090

- Difficulty date: February 14, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 48,751 hours, 13,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE PATH LIGHTING INOP AFT OF ROW 30 T/S IAW WDM33-51-22.  FOUND BLOWN FUSE ON M736 & M737 REPLACED FUSE, CHECKED FOR FAULTS NONE NOTED, OPS CHECK NORMAL.
